X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (116) 116
Publication (12) 12
Book / eBook (4) 4
Paper (4) 4
Book Chapter (1) 1
Book Review (1) 1
Conference Proceeding (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (38) 38
mathematics - probability (32) 32
mathematics (22) 22
long-range dependence (21) 21
mathematics, applied (15) 15
models (11) 11
statistics (11) 11
mathematical analysis (10) 10
physics, mathematical (10) 10
mathematics, interdisciplinary applications (9) 9
turbulence (9) 9
60g60 (8) 8
multifractal products (8) 8
physics (8) 8
studies (8) 8
analysis (7) 7
asymptotic properties (7) 7
driven (7) 7
fields (7) 7
levy processes (7) 7
mathematical models (7) 7
60g10 (6) 6
convergence (6) 6
functionals (6) 6
levy process (6) 6
limit-theorems (6) 6
mittag-leffler function (6) 6
ornstein-uhlenbeck process (6) 6
physical chemistry (6) 6
quantum physics (6) 6
stochastic processes (6) 6
60g15 (5) 5
60g17 (5) 5
60g22 (5) 5
anomalous diffusion (5) 5
branching measure (5) 5
computer simulation (5) 5
covariance (5) 5
dynamics (5) 5
estimators (5) 5
intermittency (5) 5
limit theorems (5) 5
lévy process (5) 5
normal distribution (5) 5
polynomials (5) 5
random field (5) 5
random fields (5) 5
renyi function (5) 5
research (5) 5
statistics, general (5) 5
stochastic models (5) 5
stochasticity (5) 5
article subject (4) 4
asymptotic normality (4) 4
diffusion (4) 4
distributions (4) 4
gaussian random field (4) 4
hermite expansion (4) 4
infinitely divisible distribution (4) 4
lévy processes (4) 4
markov analysis (4) 4
mathematical functions (4) 4
mathematical research (4) 4
mathematics - statistics theory (4) 4
physics, multidisciplinary (4) 4
probability (4) 4
probability theory and stochastic processes (4) 4
queuing theory (4) 4
rényi function (4) 4
self-similarity (4) 4
sequences (4) 4
simulation (4) 4
spectral density (4) 4
stationary processes (4) 4
theoretical, mathematical and computational physics (4) 4
time-series (4) 4
60g12 (3) 3
60g57 (3) 3
62f12 (3) 3
article (3) 3
asymptotics (3) 3
campos aleatorios (3) 3
central limit-theorems (3) 3
computation (3) 3
computer science, interdisciplinary applications (3) 3
covariance matrix function (3) 3
density (3) 3
differential equations (3) 3
distribution (probability theory (3) 3
elliptically contoured random field (3) 3
equation (3) 3
equations (3) 3
fractal analysis (3) 3
fractals (3) 3
fractional diffusion (3) 3
laplace transforms (3) 3
lattice (3) 3
log-gamma scenario (3) 3
log-normal scenario (3) 3
long range dependence (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 09/2017, Volume 102, pp. 135 - 139
This paper derives the stochastic solution of a Cauchy problem for the distribution of a fractional diffusion process. The governing equation involves the... 
Fractional diffusion | Bessel-Riesz subordinator | Bessel-Riesz Lévy motion | Stochastic solution | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | Bessel-Riesz Levy motion | PHYSICS, MULTIDISCIPLINARY | PEARSON DIFFUSIONS | PHYSICS, MATHEMATICAL | EQUATION
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 11/2017, Volume 127, Issue 11, pp. 3512 - 3535
Journal Article
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 05/2017, Volume 35, Issue 3, pp. 452 - 464
Journal Article
Bernoulli, ISSN 1350-7265, 11/2018, Volume 24, Issue 4B, pp. 3603 - 3627
Continuous time random walks have random waiting times between particle jumps. We define the correlated continuous time random walks (CTRWs) that converge to... 
Wright–Fisher model | Markov chains | Fractional diffusion | Urn-scheme models | Pearson diffusions | Continuous time random walks | urn-scheme models | fractional diffusion | LIMIT-THEOREMS | continuous time random walks | STATISTICS & PROBABILITY | Wright-Fisher model | MARKOV-PROCESSES
Journal Article
JOURNAL OF STATISTICAL PHYSICS, ISSN 0022-4715, 09/2017, Volume 168, Issue 6, pp. 1276 - 1301
We construct classes of homogeneous random fields on a three-dimensional Euclidean space that take values in linear spaces of tensors of a fixed rank and are... 
Isotropy | Homogeneity | Group representation | Spectral density | PHYSICS, MATHEMATICAL | CROSS-COVARIANCE FUNCTIONS | MULTIVARIATE RANDOM-FIELDS | Mathematics - Probability
Journal Article
JOURNAL OF APPLIED PROBABILITY, ISSN 0021-9002, 03/2019, Volume 56, Issue 1, pp. 246 - 264
The fractional nonhomogeneous Poisson process was introduced by a time change of the nonhomogeneous Poisson process with the inverse alpha-stable subordinator.... 
LONG-RANGE DEPENDENCE | Levy process | additive process | STATISTICS & PROBABILITY | Fractional point processes | time change | Poisson process | limit theorem | subordination | Theorems | Parameter estimation | Computer simulation | Queuing theory | Poisson density functions | Stochastic models | Laplace transforms | Markov analysis | Martingales | Repair & maintenance
Journal Article
Fractals, ISSN 0218-348X, 08/2018, Volume 26, Issue 4, p. 1850055
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 06/2018, Volume 137, pp. 235 - 242
We study the limiting behavior of continuous time trawl processes which are defined using an infinitely divisible random measure of a time dependent set. In... 
Trawl processes | Moments | Cumulants | Intermittency | STATISTICS & PROBABILITY | LEVY PROCESSES
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 05/2019, pp. 1 - 23
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2013, Volume 403, Issue 2, pp. 532 - 546
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 04/2015, Volume 125, Issue 4, pp. 1629 - 1652
We obtain central limit theorems for additive functionals of stationary fields under integrability conditions on the higher-order spectral densities. The... 
Integral of random fields | Hölder–Young–Brascamp–Lieb inequality | Higher-order spectral densities | Asymptotic normality | Hölder-Young-Brascamp-Lieb inequality | SEQUENCES | STATISTICS & PROBABILITY | Holder-Young-Brascamp-Lieb inequality | ASYMPTOTICS | INVARIANCE-PRINCIPLE | HOLDER INEQUALITY
Journal Article
Journal of Statistical Physics, ISSN 0022-4715, 10/2016, Volume 165, Issue 2, pp. 390 - 408
Journal Article
Mathematics, ISSN 2227-7390, 2018, Volume 6, Issue 9, p. 159
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 01/2020, Volume 156
This paper deals with a class of second-order vector random fields in the unit ball of , whose direct/cross covariances are invariant or isotropic with respect... 
Direct covariance | Elliptically contoured random field | Distance on the unit ball | Cross covariance | Covariance matrix function
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.